# SDR ASAA2021062435189

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 52,698 hours, 15,553 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5188881
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 FAILED ENGINE START ENGINE #2 - NO LIGHT OFF AFTER START LEVER TO IDLE, WITH FUEL FLOW. GROUNDED - YES. NO RECENT FAULTS #2 ENG L EEC CH A L EEC CH B. COMPLETED IGNITION SYSTEM AUDIBLE TEST REF B737-800 AMM 74-00-00-750-801-F00. FOUND L/H IGNITER TO HAVE FAINT SOUND DURING TEST. REMOVED L/H IGNITER AND FOUND TIP DAMAGED. REPLACED L/H IGNITER PER AMM 74-21-02/401. COMPLETED AUDIBLE TEST SUCCESSFULLY. RAN #2 ENG ON L IGN WITH ENG STARTING AS NORMAL. NO FURTHER DEFECTS NOTED.
